# SDR KCSA202312071150

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 79,088 hours, 13,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY SLIDE REQUIRES REPLACEMENT DUE TO LOW PRESSURE
